# SDR DXTA2023052687120

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 13,649 hours, 10,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: THE PRE CATCH WILL NOT RELEASE THE MAIN CABIN DOOR. // SIGNOFF// ADJUSTED MED PRE CATCH IAW CE 560XL AMM 52-10-01. MED PRE CATCH OPERATIONAL CHECK GOOD AT THIS TIME.
